# SDR FDEA201602110602

- Difficulty date: February 11, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 200061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FROM STATION 1199 - 1219, RBL 48, SEAT TRACK WORN.  REPLACED DAMAGED SECTION OF SEAT TRACK IAW SRM 53-70-00 VOL 1 FIG 1 SHT 2.
